# SDR ASAA2021011933903

- Difficulty date: January 19, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,977 hours, 13,687 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: False Activation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 78273000 FOUND MESSAGE NR 73-20202 INTERNAL EEC FAULT LONG TIME FAULT DEFERRED, PER T/C 78273000 ON ENGINE 2.  GROUNDED-YES.  REF B737-800 FIM TASK 73-21 TASK 801 FOR FAULT CODE FAULT CODE IS 73-20202, MAINTENANCE MESSAGE DOES NOT SHOW ON THE FMCS CDU ON THE LAST 10 CYCLES. VERIFIED NO HISTORY ON THIS FAULT.
